MathSciNet Relay Station
MathSciNet bibliographic data
MR773054 (86j:42016) 42A50 (46E35 47G05)
Murai, Takafumi Singular integral operators of Calderón type and related operators on the energy spaces. Trans. Amer. Math. Soc. 288 (1985), no. 1, 161–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement